New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

theswan
Regular Member


Date Joined Nov 2005
Total Posts : 197
   Posted 2/25/2011 3:16 PM (GMT -7)   
Rona
 
I first thought I was dreaming but was not.
 
 
the doctor I saw today started me on Cartia XN which is a calcium channel blocker that as i read can lower pulse rate as well.
 
As I stopped the Inderal two days ago my heart is back to 131 beats or more. I hope the Cartia kicks in
 
By the way, the doctor got a kick out of my describing the visions, i said the teddy bears were similar to the one's in the Grateful dead sticker-she laughed.
 
Last night had few visions no teddybears just my fridge or TV appeared much closer. This is how it started so it may be ending off of the Inderal (Live in a studio hence the fridge)
 
Glen

potty girl
Veteran Member


Date Joined Dec 2006
Total Posts : 835
   Posted 2/25/2011 4:49 PM (GMT -7)   
thats funny, well sounds funny I know when it happens it isnt funny. my nightmares where so real I thought they where really happening. I think maybe that type of meds just cause some weird stuff. I have been taking mine for 8 years now and when I have nightmares they are still very vivid and so real, but dont have then very often anymore. I sure hope you get lined out with yours because when your heart is racing it is no fun. maybe the teddybears couldnt see the tv so they moved it closer. lol

theswan
Regular Member


Date Joined Nov 2005
Total Posts : 197
   Posted 2/26/2011 9:35 AM (GMT -7)   
Thanks for the sense of humor.
 
My pulse did go down by early this morning but I did see a few "visions" last night-maybe it will go away.
 
Plus I felt a withdrawal like effect from not having the Inderal. I took a trazadone and was able to sleep. Felt shaky and irritable.
 
Hope this goes away as I beliee it will.
 
Glen

potty girl
Veteran Member


Date Joined Dec 2006
Total Posts : 835
   Posted 2/26/2011 6:57 PM (GMT -7)   
I wish you the best of luck, and hope the visions go away with a little time. Your body just has to adjust to some meds.

Rona
Rona

theswan
Regular Member


Date Joined Nov 2005
Total Posts : 197
   Posted 2/27/2011 11:40 AM (GMT -7)   
Thanks Rona
 
Last night was vision free. I kinda miss them now lol
 
My heartrate while slower, feels funky. It is weak and seems to go faster then slower. I also feel kinda weird but hard to discribe maybe it will pass as I adjust to the Cartia
 
Glen
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 16, 2017 1:50 PM (GMT -7)
There are a total of 2,906,193 posts in 318,928 threads.
View Active Threads


Who's Online
This forum has 158270 registered members. Please welcome our newest member, Hfsgdgsdfr.
302 Guest(s), 7 Registered Member(s) are currently online.  Details
clo2014, dmw52, mikeb2308, The Dude Abides, Manzanita2, k07, Tall Allen